Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Painful menstruation, clear discharge, smelling like urine. History of miscarriage. What is going on?

Hello, I am a 36 year old woman, no children, and menustrating very painfully in the last 3-6 months. We suffered a miscarriage in June of last year and since then I notice my cycle has been more heavy and painful. Most recently I have noticed a clear discharge while I am menustrating, it smells like urine but I don t think I am urinating and have never experienced this before... what could be going on?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that you have got some infection in your genito-urinary tract giving rise to this problem.
Consult gynaec and get examined.
With ultra sound and physical examination we can have clue regarding your problem and then with specific treatment you will be alright.
Ok and bye.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor